Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 165, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 6, 2012, 2:10 PM CDT for Montague County, Texas. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2012, 2:10 PM CDT (19:10 UTC)
- Expired
- Jun 6, 2012, 3:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Montague County, TX
The radar
The Altus AFB radar (KFDR), 129 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 2:15 PM CDT | TSTM WND DMG | Forestburg, TX | POWER LINES DOWN IN FORESTBURG |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.2 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1946 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1089 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
719
WUUS54 KFWD 061910
SVRFWD
TXC337-062000-
/O.NEW.KFWD.SV.W.0165.120606T1910Z-120606T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
210 PM CDT WED JUN 6 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONTAGUE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 300 PM CDT
* AT 210 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
SOUTHWEST OF FORESTBURG...MOVING NORTHEAST AT 5 MPH. OTHER STRONG
TO SEVERE THUNDERSTORMS EXISTED ACROSS THE COUNTY TOO...INCLUDING
ONE NORTHWEST OF FORESTBURG AND ANOTHER NEAR NOCONA.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
STONEBURG AROUND 250 PM...
FORESTBURG AROUND 300 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3396 9759 3391 9759 3392 9748 3344 9748
3344 9798 3389 9799 3389 9794 3386 9785
3392 9779 3396 9771 3399 9770 3400 9767
TIME...MOT...LOC 1910Z 213DEG 6KT 3345 9763
$$
82/JLD2 follow-up statements
755
WWUS54 KFWD 061938
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
238 PM CDT WED JUN 6 2012
TXC337-062000-
/O.CON.KFWD.SV.W.0165.000000T0000Z-120606T2000Z/
MONTAGUE TX-
238 PM CDT WED JUN 6 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR MONTAGUE COUNTY...
AT 236 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST OF NOCONA TO 6
MILES SOUTH OF FORESTBURG...MOVING NORTHEAST AT 40 MPH. WIND DAMAGE
WAS REPORTED IN FORESTBURG AT 215 PM.
ANOTHER STRONG THUNDERSTORM WAS LOCATED NEAR BOWIE...MOVING
NORTHEAST AT 30 MPH. THIS STORM MAY INTENSIFY AND PRODUCE NICKEL TO
QUARTER SIZE HAIL AND WINDS UP TO 60 MPH.
SEVERE THUNDERSTORMS WILL AFFECT...
ST JO THROUGH 250 PM CDT
BOWIE THROUGH 300 PM CDT
LAT...LON 3396 9759 3391 9759 3390 9755 3392 9748
3344 9749 3344 9798 3369 9799 3386 9785
3391 9779 3392 9779 3395 9772 3400 9767
TIME...MOT...LOC 1936Z 205DEG 35KT 3397 9761 3348 9753
$$994
WWUS54 KFWD 061958
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
258 PM CDT WED JUN 6 2012
TXC337-062007-
/O.EXP.KFWD.SV.W.0165.000000T0000Z-120606T2000Z/
MONTAGUE TX-
258 PM CDT WED JUN 6 2012
...THE SEVERE THUNDERSTORM WARNING FOR MONTAGUE COUNTY EXPIRES AT 300
PM CDT...
AT 257 PM CDT THE THUNDERSTORMS THAT PROMPTED THE WARNING MOVED OUT
OF MONTAGUE COUNTY INTO COOKE AND LOVE COUNTIES.
OCCASIONAL LIGHTNING AND BRIEF HEAVY RAIN CAN STILL BE EXPECTED
ACROSS MONTAGUE COUNTY WITH THUNDERSTORMS LINGERING ACROSS THE
COUNTY. THE STORMS WERE MOVING TO THE NORTHEAST AT 25 MPH.
LAT...LON 3396 9759 3391 9759 3390 9755 3392 9748
3344 9749 3344 9798 3369 9799 3386 9785
3391 9779 3392 9779 3395 9772 3400 9767
TIME...MOT...LOC 1957Z 205DEG 35KT 3416 9751 3367 9743
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 1:11 PM CDT, 59 minutes earlier.
Area forecast discussion, Jun 6, 1:11 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 111 PM CDT WED JUN 6 2012 .AVIATION... THE PRIMARY AVIATION WEATHER CONCERN WITH THIS TAF PACKAGE WILL BE THE TIMING AND LOCATION OF THUNDERSTORMS. THE ATMOSPHERE WILL REMAIN MOIST AND UNSTABLE ACROSS NORTH TEXAS THROUGH THURSDAY. LARGE SCALE LIFT FROM AN APPROACHING LOW AS WELL AS MESOSCALE LIFT FROM LINGERING AND NEW OUTFLOW BOUNDARIES WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS. THE MOST LIKELY WINDOW FOR STORMS AT THE TAF SITES TODAY WILL BE BETWEEN 21 AND 01Z DURING PEAK SURFACE HEATING. STORMS MAY CONTINUE THROUGH THE NIGHT BUT WILL MOST LIKELY REMAIN CLOSER TO THE UPPER LOW. THE COVERAGE OF STORMS AFTER SUNRISE THURSDAY WILL ALSO BE LARGELY DEPENDENT ON THE POSITION OF THE UPPER LOW. SINCE THERE IS STILL MODEL DISAGREEMENT ON THE LOCATION OF THE UPPER LOW THURSDAY...WILL ONLY MENTION VCTS THURSDAY AFTERNOON IN THE EXTENDED HOURS OF THE DFW TAF. AN EAST TO SOUTHEAST WIND WILL PREVAIL AT SPEEDS GENERALLY LESS THAN 12 KNOTS...EXCEPT FOR STRONG AND GUSTY WINDS IN AND NEAR COLLAPSING THUNDERSTORMS. 79 && .UPDATE... THE MID-LEVEL LOW IS MAKING GRADUAL PROGRESS TO THE EAST...AND THE SUBSIDENT ZONE THAT HAS DOMINATED NORTH TEXAS IS BEING SHUNTED EAST IN THE PROCESS. AN OUTFLOW BOUNDARY HAS INVADED WESTERN ZONES AND WILL SOON BE LIFTING A BUOYANT BOUNDARY LAYER WHOSE MLCAPE VALUES ALREADY EXCEED 1000 J/KG. WITH MINIMAL INHIBITION AND FAVORABLE MID-LEVEL FORCING ALOFT...THIS BOUNDARY SHOULD SOON BECOME THE FOCUS FOR CONVECTION THAT WILL PROPAGATE FURTHER EAST INTO THE CWA AS THE AFTERNOON PROGRESSES. LATE MORNING UPDATE ENHANCES POPS IN WESTERN ZONES. MOST OTHER EDITS INVOLVE HOURLY EVOLUTION OF WINDS AND TEMPS BASED ON ONGOING OUTFLOW AND FUTURE CONVECTIVE/OUTFLOW EVOLUTION. UPDATED PRODUCTS AND IMAGES BEING SENT NOW. 25 && .PREV DISCUSSION... /ISSUED 329 AM CDT WED JUN 6 2012/ LATEST WATER VAPOR IMAGERY SHOWED THE SLOW-MOVING WARM CORE UPPER LOW MOVING NORTHWARD INTO THE TEXAS PANHANDLE. NOCTURNAL CONVECTION ASSOCIATED WITH THIS LOW HAS ONCE AGAIN DEVELOPED NEAR SWEETWATER...LUBBOCK AND BIG SPRING. THIS ACTIVITY WILL TRY TO SLOWLY MOVE EAST EARLY THIS MORNING...SIMILAR TO YESTERDAYS STORMS. THIS CONVECTION IS BEGINNING TO LOOK BETTER ON RADAR AND WILL LIKELY HELP TO STRENGTHEN THE LOW A BIT...DUE TO LATENT HEAT PROCESSES. WOULD LIKE TO SEE PW VALUES HIGHER FOR SIGNIFICANT INTENSIFICATION OF THE UPPER LOW...AS THE DRIER AIR TENDS TO LIMIT THE HEAT FLUX. ANOTHER AREA OF CONVECTION IS ONGOING EAST OF THE CWA...WITHIN A SHEAR AXIS ORIENTED FROM NORTHEAST OKLAHOMA INTO SOUTHERN LOUISIANA. THIS ACTIVITY IS NOT EXPECTED TO IMPACT NORTH TEXAS...EXCEPT FOR A ROGUE SHOWER OR THUNDERSTORM IN THE NORTHEASTERN ZONES. LATEST MODEL GUIDANCE BEGINS TO MOVE THE UPPER LOW EAST TODAY...BUT THE MOVEMENT WILL CONTINUE TO BE SLOW...IMPACTED BY A BLOCKING PATTERN ACROSS THE CONUS. LATEST HIGH RESOLUTION MODEL OUTPUT IS NOT AS OPTIMISTIC ABOUT WIDESPREAD PRECIP TODAY. SEVERAL WRF MEMBERS ONLY HAVE A LINE OF WEAK SHOWERS AND THUNDERSTORMS PROGRESSING THROUGH THE NORTHERN HALF OF THE CWA MAINLY THIS AFTERNOON. THIS SEEMS PLAUSIBLE AS THE MAIN FORCING ASSOCIATED WITH THE UPPER LOW WILL REMAIN WEST OF THE REGION. WE SHOULD BEGIN TO SEE MORE WIDESPREAD PRECIP IN OUR FORECAST AREA WEDNESDAY NIGHT. THE UPPER LOW WILL BE POSITIONED CLOSER TO NORTH TEXAS AND TONIGHTS ROUND OF NOCTURNAL CONVECTION WILL LIKELY FIRE IN OUR WESTERN ZONES AND THEN MOVE EAST...WEAKENING IN THE MORNING HOURS. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS LIKELY ACROSS THE AREA THURSDAY NIGHT. ALTHOUGH THE BEST COVERAGE OF RAIN IS EXPECTED TO BE IN THE OVERNIGHT HOURS...SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS ARE EXPECTED WITH PEAK DAYTIME HEATING. THE GFS/ECMWF KEEP THE MAIN TRACK OF THE UPPER LOW FURTHER TO THE NORTH THAN THE NAM. THE NAM IS PLACING MOST OF ITS QPF SOUTH OF I-20...WITH THE GFS/ECMWF TO THE NORTH. WILL STICK WITH THE NORTHERN SOLUTION...BUT THE EXACT LATITUDE THE MAIN FORCING TRACKS...WILL DETERMINE WHO GETS THE MOST RAINFALL. THE UPPER LOW WILL SLOWLY EXIT THE CWA BY FRIDAY NIGHT...AND WILL END PRECIP CHANCES DURING THIS TIME FRAME FROM WEST TO EAST. HIGH PRESSURE WILL BUILD IN BEHIND THE LOW AND HOT TEMPERATURES ARE EXPECTED FOR THE WEEKEND. THE HOTTEST DAYS WILL LIKELY BE SUNDAY/MONDAY AS 850 TEMPS OF 25-29C WILL SUPPORT SURFACE TEMPS IN THE MIDDLE TO UPPER 90S. THE GFS SENDS A DEEP LOW THROUGH THE NORTHERN PLAINS TUESDAY AND THE MODEL IS PROGGING A COLD FRONT WITH PRECIP TO REACH THE NORTHERN ZONES BY TUESDAY EVENING. NORTH TEXAS WILL STILL BE UNDER THE INFLUENCE OF THE UPPER RIDGE...AND THIS SOLUTION DOES NOT SEEM PLAUSIBLE. WILL SIDE WITH THE ECMWF...WHICH KEEPS THE FRONT/PRECIP NORTH OF THE CWA. MEXMOS IS FORECASTING 30 POPS TUESDAY...BUT WILL KEEP THE SILENT 10S IN THE FORECAST. 85/NH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 89 71 85 69 87 / 70 70 60 50 20 WACO, TX 93 72 88 70 89 / 50 40 30 40 20 PARIS, TX 89 66 87 65 85 / 50 60 40 50 30 DENTON, TX 87 70 85 68 86 / 70 70 60 50 20 MCKINNEY, TX 88 68 84 66 86 / 60 70 60 50 30 DALLAS, TX 89 72 85 69 87 / 70 70 50 50 30 TERRELL, TX 90 70 85 68 86 / 50 70 50 50 30 CORSICANA, TX 93 71 86 70 87 / 50 60 30 50 30 TEMPLE, TX 93 71 85 70 89 / 40 30 30 30 20 MINERAL WELLS, TX 87 69 83 68 85 / 70 70 60 50 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 79/25
Hazardous weather outlook, Jun 6, 3:29 AM CDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 329 AM CDT WED JUN 6 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-070830- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 329 AM CDT WED JUN 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE LIKELY BY THIS EVENING GENERALLY NORTH OF INTERSTATE 20...WITH A CHANCE OF THUNDERSTORMS ACROSS THE REST OF NORTH TEXAS. ORGANIZED SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORM CHANCES WILL CONTINUE ACROSS ALL OF NORTH TEXAS THROUGH FRIDAY NIGHT. THE THREAT FOR HEAVY RAINFALL AND FLOODING ISSUES WILL CONTINUE...MAINLY ON THURSDAY. THE THREAT OF SEVERE STORMS WILL REMAIN LOW. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUIRED SHOULD A FEW THUNDERSTORMS BECOME STRONG TO SEVERE.
In the hours before
Special weather statement, Jun 6, 1:00 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 100 PM CDT WED JUN 6 2012 TXZ091-101-102-061830- JACK TX-MONTAGUE TX-WISE TX- 100 PM CDT WED JUN 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN JACK COUNTY SOUTHWESTERN MONTAGUE COUNTY NORTHWESTERN WISE COUNTY AT 100 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 9 MILES WEST OF BRIDGEPORT...MOVING EAST AT 15 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ALVORD...BRIDGEPORT AND CHICO. NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3356 9763 3317 9766 3313 9802 3356 9798 TIME...MOT...LOC 1800Z 293DEG 12KT 3324 9791
Special weather statement, Jun 6, 1:18 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
118 PM CDT WED JUN 6 2012
TXZ091-061845-
MONTAGUE TX-
118 PM CDT WED JUN 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL MONTAGUE COUNTY
AT 119 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES WEST OF NOCONA...MOVING NORTH AT 20 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE NOCONA.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3367 9773 3368 9794 3388 9794 3388 9793
3386 9788 3386 9783 3388 9783 3391 9779
3392 9779 3395 9773 3399 9768
TIME...MOT...LOC 1819Z 184DEG 16KT 3377 9783Local storm report, Jun 6, 1:32 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
132 PM CDT WED JUN 06 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL LAKE BRIDGEPORT 33.22N 97.87W
06/06/2012 E1.00 INCH WISE TX TRAINED SPOTTER
QUARTER HAIL REPORTED NEAR LAKE BRIDGEPORTSpecial weather statement, Jun 6, 2:04 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
204 PM CDT WED JUN 6 2012
TXZ117-061930-
PARKER TX-
204 PM CDT WED JUN 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN PARKER COUNTY
AT 204 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF BRIAR...MOVING NORTHEAST AT
10 MPH.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3283 9754 3282 9755 3290 9775 3300 9770
3299 9754
TIME...MOT...LOC 1904Z 210DEG 10KT 3295 9765The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 1:00 PM CDT | Special Weather Statement | FWD | Wise | 30 min |
| Jun 6, 1:18 PM CDT | Special Weather Statement | FWD | Montague | 27 min |
| Jun 6, 1:34 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 41 min |
| Jun 6, 1:39 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 66 min |
| Jun 6, 2:04 PM CDT | Special Weather Statement | FWD | Parker | 26 min |
| Jun 6, 2:15 PM CDT | Special Weather Statement | FWD | Cooke | 30 min |
| Jun 6, 2:19 PM CDT | Special Weather Statement | FWD | Tarrant | 26 min |
| Jun 6, 2:42 PM CDT | Special Weather Statement | FWD | Cooke, Denton | 33 min |
| Jun 6, 2:49 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 26 min |
| Jun 6, 2:51 PM CDT | Special Weather Statement | FWD | Parker | 24 min |
| Jun 6, 3:14 PM CDT | Special Weather Statement | FWD | Cooke, Denton | 61 min |
| Jun 6, 3:18 PM CDT | Special Weather Statement | FWD | Dallas, Tarrant | 57 min |
| Jun 6, 3:29 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 46 min |
| Jun 6, 3:44 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Rockwall | 46 min |
| Jun 6, 3:56 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 34 min |
| Jun 6, 4:25 PM CDT | Special Weather Statement | FWD | Johnson, Tarrant | 35 min |
| Jun 6, 4:28 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 47 min |
| Jun 6, 4:33 PM CDT | Special Weather Statement | FWD | Anderson | 27 min |
| Jun 6, 4:35 PM CDT | Special Weather Statement | FWD | Grayson | 25 min |
| Jun 6, 4:44 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 46 min |
| Jun 6, 4:45 PM CDT | Special Weather Statement | FWD | Johnson | 30 min |
| Jun 6, 4:54 PM CDT | Areal Flood Advisory | FWD | Collin, Dallas | 2 hr |
| Jun 6, 5:01 PM CDT | Special Weather Statement | FWD | Rockwall | 29 min |
| Jun 6, 5:07 PM CDT | Special Weather Statement | FWD | Bosque, Johnson | 23 min |
| Jun 6, 5:18 PM CDT | Special Weather Statement | FWD | Fannin | 27 min |
| Jun 6, 5:29 PM CDT | Special Weather Statement | FWD | Bosque, Johnson | 31 min |
| Jun 6, 5:34 PM CDT | Special Weather Statement | FWD | Henderson | 26 min |
| Jun 6, 5:50 PM CDT | Special Weather Statement | FWD | Anderson | 25 min |
| Jun 6, 6:01 PM CDT | Special Weather Statement | FWD | Hunt | 29 min |
| Jun 6, 6:04 PM CDT | Special Weather Statement | FWD | Henderson | 26 min |
| Jun 6, 6:27 PM CDT | Special Weather Statement | FWD | Bosque | 33 min |
| Jun 6, 6:44 PM CDT | River Flood Warning | FWD | Dallas | 6 hr |
| Jun 6, 6:46 PM CDT | Special Weather Statement | FWD | Navarro | 29 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.